Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Anthony22

Member
  • Total Reviews

    0
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

6 Neutral

About Anthony22

  • Rank
    New Member
  • Birthday 01/04/1990

Profile Information

  • Gender
    Male
  • Location
    London
  • Interests
    Gym, Music, Family Guy
  1. Break outs in the second week is completely normal, the next couple of weeks you should definitely see a difference.
  2. In terms of the Accutane, it is highly unlikely that given your current emotional state, the dermatologist would prescribe you Accutane. I remember when I was on Accutane and I had to see the dermatologist every 8 weeks, he wasn’t gravely concerned with the side effects I was experiencing (dry skin, red eyes), what he really wanted to know was since I have taken Accutane, whether I experienced any depression symptoms. He would always make sure of this even though he knew I have never suffered fr
  3. I would personally leave it a while before you decide to use another moisturiser, give your skin time to adjust. I’m sure any redness you are experiencing will soon subside. The regimen moisturiser is the gentlest moisturiser I have used, I prefer it to Cetaphil. (Which would be the next best thing if you are still experiencing the redness after a week or so)
  4. Hi Laura, I had what appeared to be small bumps on my chin that appeared in a cluster. I was so sure that they were just clogged pores and all I needed was something like a BHA exfoliant to bring them to the surface and eventually be clear. Nothing unfortunately worked for me, I have gone to see a private doctor and he said he would extract them one by one, he said the worse case scenario they would come back.
  5. Hi Summerflower, Have you decided what treatment you will be doing? I saw Dr Patel last week, and was recomended to start of with Enerjet.
  6. Yeah I finally went to a dermatologist and got prescribed minocyclin an tretinoi for two months and he said if that doesn't do I should try accutane. Have a look at the possible side effects that Accutane could cause, and if your fine with this, I would recommend going on Accutane if those other options don't work.
  7. Your acne doesnt look too bad, but you definetely have to make a case for going on it. Your acnce alone wont get you on Accutane. Tell the doctor you have exhausted every possible option and it really is affecting you. If the doctor says something along the line, "it doesn't look that bad", inform them that this is one of the rare occasions that your acne isnt flaring up. If the doctor does finally recommend you to the dermatologist, they will 100% say your acne is too mild. You will then ha
  8. I'm sorry to hear your feeling like this. I know it must be hard for you, but try and remember that acne to others can be seen as so miniscule. People starving in various countries in Africa, forced prostitution and people living on the streets are just a few of the worse situations you can be in. I always thought like this when I wasn't too happy with my skin at the time. A bit extreme I know, but it always helped put things into perspective for me. Are you currently using any topical/antib
  9. I really would like the name of that multivitamin. This is the one I used http://www.amazon.co.uk/gp/product/B004GL1CWY/ref=oh_details_o07_s00_i00?ie=UTF8&psc=1
  10. Yes, I tried working my way into it but I still have to stop applying it every 6-7 days in the morning to give my face a rest. It seems to be working, I have been applying the BP morning and night for about a week then skipping a morning, when I apply it again that night my face feels relieved, moisturised and normal again since posting this topic I have brought some heavier moisturiser for dry/flakey skin and it has been working wonders! Around my mouth still gets a little flakey but once I mo
  11. When I was taking Epiduo, I did experience redness and very slight peeling just under my lip. After 3 weeks my skin was back to normal, I didn't experience the full benefit of Epiduo until around 8 weeks though. I was advised by my doctor at the time to use epiduo during the day and not at night. At night I would moisturize with emu oil, which really helped calm my skin down.
  12. When I was on Accutane I took a multivitamin that had no Vitamin A, and took fish oil with no Vitamin A. For me it definitely was beneficial, in the early stages of me taking Accutane my knees were slightly hurting. As soon as I took the multivitamin and the fish oil, I never experienced that problem again. But as Brandy mentioned above, talk it over with dermatologist first just to be safe.
  13. A lot of articles these days seem to point out that dairy is a contributory factor to acne as some people have experimented with it and saw their acne breakouts went down when they stopped dairy. Unfortunately, I was not one of them. I tested if my skin reacted to me switching to goats milk and then soya. No difference for me. I then stopped all milk alternatives, and unfortunately still no difference.
  14. haha i agree! did you get any initial breakouts either at the beginning or when your dosage was upped? i kind of presumed i was going to get another one because i've seen a lot of people on here saying to expect one but then when i've been asking around people were saying they didn't and i haven't noticed anything yet so fingers crossed... thanks, i really hope so because i need to hear it and he needs to be convinced it's working! When I started on Accutane on a lower dose I didn't really e
  15. Your dermatologist defintley could have worded what he said to you better! Around the second month of my time on accutane, my dermatologist upped the dosage. They usually up the dosage after checking your the results of your blood test from your first stages with accutane.I wouldn't worry too much though, in a month or so, the dermatologist will have a lot more positive things to say!
×